Alert archive / Texas / Gale Warnings in 2017
Gale Warning 7, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this gale warning at Dec 6, 2017, 4:02 PM CST. It took effect at Dec 7, 2017, 3:03 AM CST. It was in force for 27 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 6, 2017, 4:02 PM CST (22:02 UTC)
- In effect from
- Dec 7, 2017, 3:03 AM CST
- Expired
- Dec 8, 2017, 6:00 AM CST
- In force
- 27 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted.
699 WHUS74 KCRP 062202 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 402 PM CST WED DEC 6 2017 ...POTENTIALLY DANGEROUS MARINE CONDITIONS EXPECTED... .NORTH FLOW IS FORECAST TO STRENGTHEN TONIGHT AND REMAIN VERY STRONG FOR MUCH OF THURSDAY AND THURSDAY NIGHT. AS SUCH...GALE WARNINGS ARE IN EFFECT FOR THE GULF WATERS. SEAS WILL ALSO BECOME VERY HAZARDOUS WITH A FEW WAVES OFFSHORE REACHING 20 FEET. GMZ250-255-270-275-070500- /O.EXT.KCRP.SC.Y.0091.000000T0000Z-171207T1000Z/ /O.UPG.KCRP.GL.A.0003.171207T0600Z-171208T0000Z/ /O.NEW.KCRP.GL.W.0007.171207T1000Z-171208T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 402 PM CST WED DEC 6 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CST THURSDAY... ...GALE WARNING IN EFFECT FROM 4 AM THURSDAY TO 6 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 4 AM THURSDAY TO 6 AM CST FRIDAY FOR COASTAL WATERS FROM BAFFIN BAY TO MATAGORDA SHIP CHANNEL FROM SHORE OUT TO 60 NAUTICAL MILES. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTH WINDS STRENGTHENING TO 25 TO 30 KNOTS WITH GUSTS OF 35 TO 40 KNOTS. STRONGEST WINDS ACROSS OFFSHORE WATERS. * SEAS...BUILDING TO 11 TO 16 FEET WITH A FEW WAVES UP TO 20 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-070500- /O.EXT.KCRP.SC.Y.0091.000000T0000Z-171208T1200Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 402 PM CST WED DEC 6 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST FRIDAY FOR AREA BAYS AND WATERWAYS... * WINDS...NORTH WINDS 20 TO 25 KNOTS BECOMING 25 TO 30 KNOTS AT TIMES. * BAY CONDITIONS...CHOPPY TO ROUGH...OCCASIONALLY VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$
6 follow-up statements
384 WHUS74 KCRP 070301 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 901 PM CST WED DEC 6 2017 ...DANGEROUS MARINE CONDITIONS EXPECTED... .NORTH FLOW IS FORECAST TO STRENGTHEN TONIGHT AND REMAIN VERY STRONG FOR MUCH OF THURSDAY AND THURSDAY NIGHT. GALE WARNINGS ARE IN EFFECT FOR THE GULF WATERS. SEAS WILL ALSO BECOME VERY HAZARDOUS WITH A FEW WAVES OFFSHORE POSSIBLY REACHING 20 FEET. GMZ250-255-270-275-071100- /O.CON.KCRP.SC.Y.0091.000000T0000Z-171207T1000Z/ /O.CON.KCRP.GL.W.0007.171207T1000Z-171208T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 901 PM CST WED DEC 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM 4 AM THURSDAY TO 6 AM CST FRIDAY... * WINDS...NORTH WINDS STRENGTHENING TO 25 TO 30 KNOTS WITH GUSTS OF 35 TO 40 KNOTS. STRONGEST WINDS ACROSS OFFSHORE WATERS. * SEAS...BUILDING TO 11 TO 16 FEET WITH A FEW WAVES UP TO 20 FEET POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-071100- /O.CON.KCRP.SC.Y.0091.000000T0000Z-171208T1200Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 901 PM CST WED DEC 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WINDS...NORTH WINDS 20 TO 25 KNOTS BECOMING 25 TO 30 KNOTS AT TIMES. * BAY CONDITIONS...CHOPPY TO ROUGH...OCCASIONALLY VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ TE
330 WHUS74 KCRP 070903 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 303 AM CST THU DEC 7 2017 ...DANGEROUS MARINE CONDITIONS EXPECTED... .VERY STRONG NORTHERLY FLOW WILL BE ACCOMPANIED BY FREQUENT GALE FORCE USTS TODAY AND TONIGHT OVER GULF WATERS. GALE WARNINGS ARE IN EFFECT THROUGH TONIGHT FOR GULF WATERS...WITH SMALL CRAFT ADVISORIES IN THE BAYS. SEAS WILL ALSO BECOME VERY HAZARDOUS WITH A FEW WAVES OFFSHORE POSSIBLY REACHING 20 FEET. GMZ250-255-270-275-071715- /O.CAN.KCRP.SC.Y.0091.000000T0000Z-171207T1000Z/ /O.EXT.KCRP.GL.W.0007.171207T0903Z-171208T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 303 AM CST THU DEC 7 2017 ...GALE WARNING NOW IN EFFECT UNTIL 6 AM CST FRIDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE SMALL CRAFT ADVISORY. * WINDS...NORTH WINDS STRENGTHENING TO 25 TO 30 KNOTS WITH GUSTS OF 35 TO 40 KNOTS. STRONGEST WINDS ACROSS OFFSHORE WATERS. * SEAS...BUILDING TO 11 TO 15 FEET WITH A FEW WAVES UP TO 20 FEET POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ230-235-071715- /O.CON.KCRP.SC.Y.0091.000000T0000Z-171208T1200Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 303 AM CST THU DEC 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WINDS...NORTH WINDS 20 TO 25 KNOTS BECOMING 25 TO 30 KNOTS AT TIMES. * BAY CONDITIONS...CHOPPY TO ROUGH...OCCASIONALLY VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$
235 WHUS74 KCRP 071528 AAA MWWCRP URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 928 AM CST THU DEC 7 2017 ...DANGEROUS MARINE CONDITIONS DEVELOPING... .VERY STRONG NORTHERLY FLOW WILL BE ACCOMPANIED BY FREQUENT GALE FORCE GUSTS TODAY AND TONIGHT OVER GULF WATERS. GALE WARNINGS ARE IN EFFECT THROUGH TONIGHT FOR MUCH OF THE AREA. SEAS WILL ALSO BECOME VERY HAZARDOUS WITH A FEW WAVES OFFSHORE POSSIBLY REACHING 20 FEET. GMZ230-072200- /O.EXT.KCRP.SC.Y.0091.000000T0000Z-171208T0000Z/ /O.EXB.KCRP.GL.W.0007.171208T0000Z-171208T1200Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- 928 AM CST THU DEC 7 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY FOR BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS. * WINDS...NORTH 20 TO 25 KNOTS BECOMING 25 TO 30 KNOTS WITH GUSTS TO GALE FORCE. * BAY CONDITIONS...ROUGH TO OCCASIONALLY VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ250-255-270-275-072200- /O.CON.KCRP.GL.W.0007.000000T0000Z-171208T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 928 AM CST THU DEC 7 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY FOR THE GULF WATERS... * WINDS...NORTH STRENGTHENING TO AROUND 30 KNOTS WITH GUSTS OF 35 TO 40 KNOTS. STRONGEST WINDS ACROSS OFFSHORE WATERS. * SEAS...BUILDING TO 11 TO 15 FEET WITH A FEW WAVES UP TO 20 FEET POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ235-072200- /O.CON.KCRP.SC.Y.0091.000000T0000Z-171208T1200Z/ BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 928 AM CST THU DEC 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY FOR BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR... * WINDS...NORTH AROUND 25 KNOTS. * BAY CONDITIONS...ROUGH TO OCCASIONALLY VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ HART
846 WHUS74 KCRP 072205 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 405 PM CST THU DEC 7 2017 ...DANGEROUS MARINE CONDITIONS TONIGHT... .VERY STRONG NORTHERLY FLOW WILL STRENGTHEN AND PEAK IN INTENSITY TONIGHT. GALE WARNINGS ARE IN EFFECT THROUGH TONIGHT FOR MUCH OF THE AREA. SEAS WILL ALSO BECOME VERY HAZARDOUS WITH A FEW WAVES OFFSHORE POSSIBLY EXCEEDING 20 FEET. A GRADUAL IMPROVEMENT IN MARINE CONDITIONS IS EXPECTED DURING THE DAY FRIDAY. GMZ230-080500- /O.CON.KCRP.SC.Y.0091.000000T0000Z-171208T0000Z/ /O.CON.KCRP.GL.W.0007.171208T0000Z-171208T1200Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- 405 PM CST THU DEC 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY FOR BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS... * WINDS...NORTH 25 TO 30 KNOTS WITH GUSTS TO GALE FORCE. * BAY CONDITIONS...ROUGH TO OCCASIONALLY VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ250-255-270-275-080500- /O.CON.KCRP.GL.W.0007.000000T0000Z-171208T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 405 PM CST THU DEC 7 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY FOR THE GULF WATERS... * WINDS...NORTH 25 TO 30 KNOTS ACROSS THE NEARSHORE WATERS AND 30 TO 35 KNOTS ACROSS THE OFFSHORE WATERS. GUSTS TO GALE FORCE. * SEAS...BUILDING TO 11 TO 17 FEET WITH A FEW WAVES GREATER THAN 20 FEET POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ235-080500- /O.CON.KCRP.SC.Y.0091.000000T0000Z-171208T1200Z/ BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 405 PM CST THU DEC 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY FOR BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR... * WINDS...NORTH 20 TO 25 KNOTS. * BAY CONDITIONS...CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ HART
102 WHUS74 KCRP 080307 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 907 PM CST THU DEC 7 2017 ...DANGEROUS MARINE CONDITIONS TONIGHT... .VERY STRONG NORTHERLY FLOW WILL CONTINUE TO STRENGTHEN AND PEAK IN INTENSITY TONIGHT. GALE WARNINGS ARE IN EFFECT THROUGH TONIGHT FOR MUCH OF THE AREA. SEAS WILL REMAIN VERY HAZARDOUS WITH A FEW WAVES OFFSHORE POSSIBLY EXCEEDING 20 FEET. A GRADUAL IMPROVEMENT IN MARINE CONDITIONS IS EXPECTED DURING THE DAY FRIDAY. GMZ230-250-255-270-275-081200- /O.CON.KCRP.GL.W.0007.000000T0000Z-171208T1200Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 907 PM CST THU DEC 7 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WINDS...NORTH 25 TO 30 KNOTS ACROSS THE NEARSHORE WATERS AND 30 TO 35 KNOTS ACROSS THE OFFSHORE WATERS. GUSTS TO GALE FORCE. * SEAS...BUILDING TO 11 TO 17 FEET WITH A FEW WAVES GREATER THAN 20 FEET POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ235-081200- /O.CON.KCRP.SC.Y.0091.000000T0000Z-171208T1200Z/ BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 907 PM CST THU DEC 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WINDS...NORTH 20 TO 25 KNOTS. * BAY CONDITIONS...CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ TE
042 WHUS74 KCRP 081220 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 620 AM CST FRI DEC 8 2017 ...HAZARDOUS MARINE CONDITIONS OVER THE COASTAL WATERS... .STRONG NORTH WIND AND HIGH SEAS CONTINUE OVER THE COASTAL WATERS EARLY THIS MORNING. WIND SPEEDS WILL GRADUALLY DECREASE FROM WEST TO EAST OVER THE WATERS TODAY. HOWEVER, HAZARDOUS SEAS WILL PERSIST OVER THE COASTAL WATERS TODAY. EXPECT HAZARDOUS SEAS TO BE RESTRICTED TO THE OFFSHORE COASTAL WATERS TONIGHT. GMZ270-275-082030- /O.EXP.KCRP.GL.W.0007.000000T0000Z-171208T1200Z/ /O.NEW.KCRP.SC.Y.0092.171208T1220Z-171209T1200Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 620 AM CST FRI DEC 8 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST SATURDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 6 AM CST SATURDAY. * WINDS...NORTH 25 TO 30 KNOTS. * SEAS...11 TO 13 FEET WITH OCCASIONAL SEAS UP TO 17 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-081500- /O.EXP.KCRP.GL.W.0007.000000T0000Z-171208T1200Z/ /O.NEW.KCRP.SC.Y.0092.171208T1220Z-171208T1500Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- 620 AM CST FRI DEC 8 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 9 AM CST THIS MORNING. * WINDS...NORTH AROUND 20 KNOTS. * BAYS...CHOPPY TO OCCASIONALLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ250-255-082030- /O.EXP.KCRP.GL.W.0007.000000T0000Z-171208T1200Z/ /O.NEW.KCRP.SC.Y.0092.171208T1220Z-171209T0000Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 620 AM CST FRI DEC 8 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS...NORTH 20 TO 25 KNOTS. * SEAS...7 TO 9 FEET WITH OCCASIONAL SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ235-081330- /O.EXP.KCRP.SC.Y.0091.000000T0000Z-171208T1200Z/ BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 620 AM CST FRI DEC 8 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERION. YET, MARINERS IN SMALL CRAFT ARE URGED TO EXERCISE CAUTION EARLY THIS MORNING DUE TO 15 TO 20 KNOT NORTH TO NORTHWEST WIND. $$ 87
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this gale warning went out at Dec 6, 11:47 AM CST, 4 hours 15 minutes earlier.
Area forecast discussion, Dec 6, 11:47 AM CST, 4 hours 15 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Corpus Christi TX
1147 AM CST Wed Dec 6 2017
.DISCUSSION...Update for 18z Aviation.
&&
.AVIATION...Poor flight rules thru the TAF period. Areas of -RADZ
to prevail early this aftn across KCRP/KVCT but areal coverage
across KCRP may gradually dsspt....but low CIGs will continue.
CIGs to gradually lower across KLRD thru the aftn as isentropic
upglide occurs. Overnight...areas of RA to redvlp from N to S with
moderate to heavy rainfall possible by late in the night across
KLRD to KVCT. Better chances of rain across all of S TX to occur
drng the mrng hrs of Thurs with low CIGs/VSBYs prevailing. Slight
chance of some -SN mixed in with RA at KLRD around sunrise thru
mid mrng Thurs...but chances of occurrence currently too low to
mention in TAFs. Nrly sfc winds 10 to 20 kts this aftn (strongest
along the coast) gradually strengthening by late tonight.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 48 42 48 35 53 / 100 90 80 80 40
Victoria 47 40 48 34 55 / 100 100 80 60 20
Laredo 51 41 44 35 54 / 40 80 70 70 20
Alice 47 41 46 34 53 / 90 90 80 80 30
Rockport 48 45 50 39 54 / 100 90 80 70 30
Cotulla 47 39 46 33 54 / 70 100 80 60 10
Kingsville 48 41 47 35 55 / 80 90 80 80 30
Navy Corpus 52 47 51 38 53 / 100 90 80 80 40
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Gale Watch from late tonight through Thursday afternoon For the
following zones: Coastal waters from Baffin Bay to Port
Aransas out 20 NM...Coastal waters from Port Aransas to
Matagorda Ship Channel out 20 NM...Waters from Baffin Bay
to Port Aransas from 20 to 60 NM...Waters from Port Aransas
to Matagorda Ship Channel from 20 to 60 NM.
Small Craft Advisory until midnight CST tonight For the
following zones: Coastal waters from Baffin Bay to Port
Aransas out 20 NM...Coastal waters from Port Aransas to
Matagorda Ship Channel out 20 NM...Waters from Baffin Bay
to Port Aransas from 20 to 60 NM...Waters from Port Aransas
to Matagorda Ship Channel from 20 to 60 NM.
Small Craft Advisory until 6 PM CST Thursday For the following
zones: Bays and Waterways from Baffin Bay to Port Aransas...
Bays and Waterways from Port Aransas to Port O'Connor.
&&
RH/79...AVIATIONHazardous weather outlook, Dec 6, 5:54 AM CST, 10 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 554 AM CST Wed Dec 6 2017 TXZ229>234-239>247-071200- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Kleberg-Nueces-San Patricio-Aransas-Refugio-Calhoun- 554 AM CST Wed Dec 6 2017 This hazardous weather outlook is for South Texas and the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Rain possibly mixed with snow could occur over the Brush Country into portions of the Coastal Bend Thursday night. No snow accumulations are expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. GMZ230-235-250-255-270-275-071200- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 554 AM CST Wed Dec 6 2017 This hazardous weather outlook is for South Texas and the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight A Small Craft Advisory is in effect through late this evening for open waters and through tonight for bays and waterways. A Gale Watch is in effect late tonight for open waters. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Very strong northerly flow is expected to continue through Thursday night. A Gale Watch is in effect for the Gulf waters Thursday for frequent gusts over gale force. The Gale Watch may be upgraded to Gale Warning. For the bays, Small Craft Advisories are in effect through Thursday and may likely continue into Thursday night
In the hours before
Local storm report, Dec 6, 10:19 AM CST, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1019 AM CST WED DEC 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 5 S CORPUS CHRISTI 27.64N 97.29W
12/06/2017 M4.19 INCH NUECES TX COCORAHS
24 HR RAINFALL TOTAL.
&&
EVENT NUMBER CRP1700328
HARTThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 6, 1:48 PM CST | Coastal Flood Advisory | CRP | Kleberg, Nueces | 9 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.